# SDR SIMA20210210002

- Difficulty date: February 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #7 PHOTOLUMINESCENT EMERGENCY LIGHT STRIP AFT END CAP MISSING.-C/A-RAR RH #7 PHOTOLUMINESCENT EMEREGNCY LIGHT STRIP IAW ERJ 175 AMM 33-50-21 OPS CHECK GOOD
